Expectorant Guaifenesin 100 mg
Alcohol, caramel colour, citric acid, FD&C Red No. 40, flavour, glycerin, invert sugar, sodium benzoate, sodium chloride and water.
Adults (12 years and over): Take 2-4 teaspoons (10-20 mL) every 6 hours or as directed by a doctor. Maximum 4 doses/day.
Keep out of reach of children. This package contains enough medication to seriously harm a child. Read the complete label prior to use and follow all label instructions. Do not exceed recommended dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use if allergic reactions, such as wheezing or itching, develop. Do not use longer than 7 days. Stop use and talk to a doctor if symptoms do not improve in 7 days, or if high fever (>38 °C), rash, persistent headache or the production of thick yellow/ green phlegm is present, as these may be signs of a serious condition. Ask a doctor or pharmacist before use if you have a persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), or if you are pregnant or nursing or under a doctor’s care. Do not use with any other cough and cold medications, unless recommended by a doctor or pharmacist, as harm may occur. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.
There are no reviews yet.